# SDR CA980311002

- Difficulty date: February 28, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 28,610 hours
- Engine: Pwa PT6A27
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: APC230461121
- Condition: Wrong Part
- Location: Starter Gen
- Component: Starter Gen, Lucas, 23048004TM
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AT O/H SHAFT IN USE WAS NOT CORRECT P/N FOR THIS MODEL GENERATOR.  THIS SHAFT IS 0.12 INCHES LONGER THAN THE CORRECT ONE, AND HAS A DIFFERENT LOCATION POINT FOR THE FAN AT THE ANTI-DRIVE END. COMMUTATOR WEAR WAS MEASURED TO BE ABOUT 3 TIMES NORMAL SINCE LAST O/H AND LIKELY ATTRIBUTED TO VIBRATION CAUSED BY POOR FIT OF THE FAN. NOTE: THIS SUP HAS NO FURTHER INFORMATION THAT CAN BE OBTAINED. IT HAS NOWBEEN CLOSED AS NO FURTHER INFORMATION IS AVAILBLE.
